U.S. doctors online nowAsk doctors free
ZA
A 37-year-old female asked:

My 2.5 year old son has been running a fever since thur.took him to the doctor on fri, diagnosis sinusitis. prescribed augmentin/co-amoxiclav. no appetite since sat, threw up 3 times since then, now have red rash on chest, back and bum?

2 doctor answers2 doctors weighed in
Dr. Yvette Kratzberg
Pediatrics 24 years experience
Strong medication: Augmentin is a very strong medication. Common side effects include nausea, vomiting, upset stomach and rash. Talk to your prescribing Dr. and have them take a look at the rash. Probably not enough to discontinue the med, but you want to be sure. Make sure you give the meds with food to minimize the digestive irritation. Watch for lip, eye and face swelling.
Dr. Abdulsatar Aboobaker
A Verified Doctoranswered
A US doctor answeredLearn more
Agree: I agree with the previous doctor, the augmenting is probably too strong for the toddler.consult your doctor once more to evaluate the rash but watch out for other signs of allergy like facial swelling.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 6, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.